# SDR DALA2016031101866

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A DISCREPANT AREA WAS FOUND 7 DIFFERENT FASTENERS OF DE PSE AT RT LOWER WING SKIN REAR SPAR BETWEEN XRS=162 TO XRS=168.  REPAIRED IAW ER/A 543200-14AD.  REV, ORIGINAL FROM THE SECTION II.
